MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOKNOTLESS RAPIDE (BR) W/ORTHOCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US BIOKNOTLESS RAPIDE (BR) W/ORTHOCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212722
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The batch review 3608665 showed that the devices were conformed to in process and finished goods specifications when released to stock the 23 apr.2012.Expiration date: 2015-04 (according to retained labels).No nc was opened.Memo was opened relating to deals with the inspection of the sutures assembly of bioknotless products, with no link with this complaint.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed 1 similar complaint for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The sales rep reported that during a shoulder repair that his bioknotless rapide (br) anchor with orthocord broke upon insertion.The sales rep stated the surgeon was off-axis.The anchor was still on the inserter and broke in the middle.The surgeon completely removed the broken anchor and inserted another like anchor in the same bone hole.The surgeon completed the procedure with no patient consequences or delay.The sales rep stated the male patient had good bone quality.The sales rep did not know of any preexisting medical conditions or mediation the patient was taken no further information was available.

Brand Name
BIOKNOTLESS RAPIDE (BR) W/ORTHOCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7687599
Report Number1221934-2018-51305
Device Sequence Number11091731
Product Code MAI
UDI-Device Identifier10886705002085
UDI-Public10886705002085
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Catalogue Number212722
Device Lot Number3608665
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2013
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1